# SDR RAIA2019123070008

- Difficulty date: December 17, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 35,229 hours, 32,147 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP IS CRACKED AT FR 72 STR 16L.   REMOVED AND REPLACED SHEAR CLIP.
